# SDR QXEA200600721

- Difficulty date: March 9, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Canning
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT HAND AILERON TRAILING EDGE HAS DAMAGE AND BOTTOM SURFACE IS OIL CANNING.  REPAIRED IAW DHC-8-200 SRM 51-40-00, PAGE 1-5 AND SRM 57-60-71, PAGES 1-4.
